# SDR REXA2015100900919

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 19,362 hours, 12,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL EMER LIGHTS INOPERATIVE ON BOTH SIDES.  R & R EMER LIGHT BATTERY PACK AT LOCATION PS38 IAW AMM 33-51-17-400-801.
